# SDR EIA2004068

- Difficulty date: August 30, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 81,900 hours, 19,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY SKIN, BS 1800 LBL APPROXIMATELY 2 INCH BELT FRAME CORRODED AT SKIN CONTACT AREA WITH SHEAR TIE CLIP.  CUT OUT DAMAGED CLIP, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B747 SRM 53-10-04, FIG 3.
